# SDR FDEA202104271047

- Difficulty date: April 27, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 42,377 hours, 35,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33124
- Condition: Cracked
- Location: Bs 395-418
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FOUND FUSELAGE SKIN SURFACE CRACKED AT STA395 - STA418 S4L - S3L COMPLIED WITH EA: F-5330-T0361213 P1. TITLE: FUSELAGE - PLATES & SKINS - FUSELAGE SKIN   CRACK REPAIR AT AT S-4L BETWEEN STA395 AND STA418. REPAIRED THE FUSELAGE  SKIN   SURFACE CRACK AT STA395 - STA418 S4L - S3L. THIS IS CAT B REPAIR. FOLLOW UP INSPECTION   PER EA: F-5330-T0361213. MAJOR REPAIR IAW FEDEX GMM6-2-100.
